Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


should i start again
Mar 17, 2002

I stopped all my meds last year,(3tc,Seqinaver,dt4)i have been healthy and my mood swings are now in control,I have been for regular check ups and my doctor seems to be very happy with me should i start again

Response from Dr. Aberg

The major reason to start would depend on whether you are having any symptoms of HIV disease or related diseases, what your CD4 count is and possibly your HIV viral load. It sounds like you are doing well off medications but without knowing your CD4 counts (lowest ever, at time when you stopped medications and now), it is hard for me to say when I would advise you to start again. Please see my other 2 questions regarding continuing therapy posted 3/17. 2 questions



Previous
Holiday for a while??
Next
Kaletra & Agenerase dosage adjustment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement